# SDR UIEA2013070200348

- Difficulty date: July 2, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 70,724 hours, 21,277 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Part serial: 41263
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD RT ISLE EMERGENCY LIGHTING DIM.  TROUBLESHOT IAW WDM 33-51-12 AND REPLACED RT SIDE EMERGENCY LTS POWER SUPPLY OPS TEST OK.
